Open Access
Translator Disclaimer
2015 First-Order Regular and Degenerate Identification Differential Problems
A. Favini, A. Lorenzi, H. Tanabe
Abstr. Appl. Anal. 2015(SI06): 1-42 (2015). DOI: 10.1155/2015/393624

Abstract

We are concerned with both regular and degenerate first-order identification problems related to systems of differential equations of weakly parabolic type in Banach spaces. Several applications to partial differential equations and systems will be given in a subsequent paper to show the fullness of our abstract results.

Citation

Download Citation

A. Favini. A. Lorenzi. H. Tanabe. "First-Order Regular and Degenerate Identification Differential Problems." Abstr. Appl. Anal. 2015 (SI06) 1 - 42, 2015. https://doi.org/10.1155/2015/393624

Information

Published: 2015
First available in Project Euclid: 15 April 2015

zbMATH: 07095574
MathSciNet: MR3310424
Digital Object Identifier: 10.1155/2015/393624

Rights: Copyright © 2015 Hindawi

JOURNAL ARTICLE
42 PAGES


SHARE
Vol.2015 • No. SI06 • 2015